I was diagnosed with type 2 diabetes in Aug. by my gp. She put me on a 70/30 insulin mix. It isn't working well for me and due to many other oversights about my treatment (she prescribed insulin but forgot to prescribe anything to inject it with for one thing) I made an appt with a diabetes specialist. My appt was wonderful. They spent a full 3 hrs talking with me about my condition , medical history and explaining possible treatment plans.Before I go any further with my questions I need to thank all of the knowledgable people on this forum. My gp gave me no real direction except to say test a couple times a day (and then didn't prescribe a meter or test supplies so insurance would cover them). The people here gave me great advice: testing before and after every meal, counting and logging carbs, etc. The endo group were so impressed that after such a short time I was on top of all this. Anyway. The dr says because I have so successfully managed my disease that I now have many treatment options. I hope I can get some feedback from you all to help me nake a decision. One option is a standard baseline bolus treatment. She says it will give me more control than the insulin mix. From my logs she says I am working for the insulin instead of it working for me. The long acting portion is too strong so I get hypo and eat to bring up my bg. Another option is something called V-go. It isn't and insulin pump as it doesn't monitor bg. But it does give you very very small amount of insulin continuously. Then when you eat you count carbs and press a button to give a bolus. This sounds promising but I'm concerned about having something attached for so long. I think it might be a constant irritant and I worry about mechanixal problems. A third option is to go off insulin ( which she said I can only do because of my dramtic improvment in my A1c) and replace it with a new drug called Farxiga. This drug works very differently from metformin which I can't tolerate. It works by eliminating blood glucose through the kidneys. When your bg rises above 120 (US units) the drug kicks in and eliminates the excess in urine. As far as I can find, the side effects are an i creased risk of UTI and vaginal yeast infections. Since I got such great advice when I started all this on this forum I'd like to here what you all think of these options. Thanks in advance!